Stephen J. Schueler, M.D.

Overview Incidence Symptoms Treatment specialist Home Care warning signs Outlook Underlying Cause medications

Dystonia Warning Signs

Notify your doctor for an acute dystonic reaction and any of the following:

Continue to Dystonia Outlook

Last Updated: Oct 31, 2008 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

PubMed Dystonia References
  1. Altamura AC, Sassella F, Santini A, Montresor C, Fumagalli S, Mundo E. Intramuscular preparations of antipsychotics: uses and relevance in clinical practice. Drugs. 2003;63(5):493-512. [12600227]
  2. Barach E, Dubin LM, Tomlanovich MC, Kottamasu S. Dystonia presenting as upper airway obstruction. J Emerg Med. 1989 May-Jun;7(3):237-40. [2568376]
  3. Leary PM. Adverse reactions in children. Special considerations in prevention and management. Drug Safety. 1991 May-Jun;6(3):171-82. [2064761]
  4. Raja M, Azzoni A. Novel antipsychotics and acute dystonic reactions. Int J Neuropsychopharmacol. 2001 Dec;4(4):393-7. [11806865]
  5. Raja M. Managing antipsychotic-induced acute and tardive dystonia. Drug Saf. 1998 Jul;19(1):57-72. [9673858]
FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.